# SDR SWAA098024

- Difficulty date: December 26, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 16,404 hours, 9,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR ATTACHMENT LOOSE.  SECURED HOLDER PER SRM.
